# SDR AALA202411210348

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR - EMERGENCY ESCAPE SLIDE GIRT BAR STOP IS MISSINGL OCKING PIN. REMOVED AND REPLACED GIRT BAR CLIP PIN. PER B737 NG AMM 25-66-01-400-803.
